# SDR SWIA201438028

- Difficulty date: June 3, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 30,473 hours, 25,358 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 601R3877413
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PULL IN LEVER EMERGENCY EXIT BETAS LIGHT IS CRACKED.  C-CHECK, R & R  EMERGENCY EXIT BETA LIGHT, IAW SRM.
